# SDR AALA20011741

- Difficulty date: September 6, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT HORIZONTAL STAB UPPER T/E BEAM INBOARD OF NR 7 ELEV HINGE.  INSTALLED DOUBLER PER ESO 11697.  (M)
